Submandibular gland tumors.

T. W. Quinlan, G. F. Moore, A. J. Yonkers, F. P. Ogren

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)364-368
Number of pages5
JournalThe Nebraska medical journal
Issue number11
StatePublished - Nov 1 1984

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Quinlan, T. W., Moore, G. F., Yonkers, A. J., & Ogren, F. P. (1984). Submandibular gland tumors. The Nebraska medical journal, 69(11), 364-368.